How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bob Your Own Question
Dr. Bob
Dr. Bob, Neurologist (MD)
Category: Neurology
Satisfied Customers: 5221
Experience:  Neurology & Int Medicine (US Trained): 20 yrs experience
61817858
Type Your Neurology Question Here...
Dr. Bob is online now
A new question is answered every 9 seconds

I have been having muscle twiches all over my body it started

Customer Question

Hi I have been having muscle twiches all over my body it started on the right side of my face.... then went to the left side and went dizzy. I went to the ER they did an ECG on me and everything was normal. They gave me tranqipam and meticorten. The doctor thought I had bells palsy which I now know I don't. . 4 days later I was driving and became so dizzy I had to pull over and get out the car. Eventually went to the hospital again to do another ecg which came back fine again. The twitches have calmed down with the medication, just get disorientated and dizzy and very mild headaches. The headaches only started after using the medication.
Thanks
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Bob replied 1 year ago.
The meticorten is prednisone, a powerful steroid anti-inflammatory. It can certainly cause dizziness and headaches. Have you ever had it before?As for the twitches, if they come and go they are likely fasciculations, a very common occurence in otherwise healthy individuals. They are usually associated with stress, fatigue, health anxiety, poor sleep, etc. They typically improve after a couple weeks or months.
Expert:  Dr. Bob replied 1 year ago.
Hope my answers have been helpful to you. Let me know if you have any follow up questions.
Regards,
Doctor-Bob